# SDR 29GA32733121413

- Difficulty date: December 14, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N327AG
- Make and model: Saab 340B
- Aircraft serial: 340427
- Aircraft time: 31,251 hours, 35,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT EXTINGUISH WITH THE SWITCH OFF AND BATTERIES OFF.  FOUND EMERGENCY LIGHTS CONTROL CIRCUIT BREAKER TRIPPED.  OPS CHECKS GOOD AFTER RESET.
